# SDR REXA2012051500733

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,339 hours, 21,182 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 750006000
- Part serial: 06351
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN,  NOSE DOOR WARNING MESSAGE AFTER GEAR RETRACTION.  MESSAGE WENT OUT AFTER 20 SECONDS.  REMOVED AND REPLACED THE NOSE GEAR DOOR SELECTOR VALVE PER AMM 32-22-20.  FIM 32-60-00 COMPLETED.  PERFORMED GEAR SWINGS.  ALL CHECKED GOOD AT THIS TIME.  AIRCRAFT OK FOR SERVICE.
